I have been consistently on 40mg Prozac, 70mg vyanse and (200mg of seraquil, 100 throughout the day and 100 at night) for atleast a consistent 2 years of never missing a dose of my prozac. But today I woke up late and forgot to take all my meds. I've been do depressed today, slept for hours, not eating. I feel awful, is it possible for me to be feels his way because I missed just one day of meds?
Prozac has a long half life meaning it takes awhile to be out of the system, so I doubt you feel bad from not taking it. The vyvanse on the other hand could well be the problem. Without the stimulant in your system, you are bound to feel down and sleep more. Get to bed early and be sure to take those meds in the morning and you should be feeling better real soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2011 • 7 answers
Posted 17 Jul 2011 • 15 answers
Posted 12 Dec 2011 • 1 answer
Posted 19 Feb 2012 • 8 answers
Posted 9 Oct 2016 • 2 answers